MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-MINNETONKA) ABBOTT GROUNDING PAD; RF GROUNDING PAD

ABBOTT MEDICAL (AF-MINNETONKA) ABBOTT GROUNDING PAD; RF GROUNDING PAD
Model Number RF-DGP-IZ
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the during the procedure once the probe reached approximately 74 degrees the generator would give the message "grounding pad not secure".Adjustments were made without resolution as well as a second grounding pad attempted, but the issue would not resolve.As a result, the case was aborted.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Further information was requested but not yet received.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient, and device information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
ABBOTT GROUNDING PAD
Common Device Name
RF GROUNDING PAD
Manufacturer (Section D)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24885702
Report Number2182269-2026-00203
Device Sequence Number9834889
Product Code GEI
UDI-Device Identifier05415067049650
UDI-Public(01)05415067049650(17)270223
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRF-DGP-IZ
Device Catalogue NumberRF-DGP-IZ
Device Lot Number250100101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown